# SDR HNAA2025061600454

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 52,566 hours, 49,782 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1115A00
- Part serial: 1726
- Condition: Odor
- Location: Zone 200
- Part time: 50,012 hours, 46,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL COMING FROM GASPER VENT.   FACT  16JUN25  09:53  ROA   DETERMINED GASPER FAN TO BE CREATING BURNING SMELL. R/R GASPER FAN IAW AMM 21-23-03-00/400-801-A. OPS CHECK GOOD. NO BURNING SMELL AT THIS TIME
